International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 8, Issue 1, August 2013 pp 01-04
On Equitable Coloring of Star Graph Families
Sujitha N.1, Pauline Mary Helen M.2
1M. Phil. Scholar, 2Associate Professor, Nirmala College, Coimbatore-641018, Tamil Nadu, INDIA.
Academic Editor: Dr. Dase R.K.
In this paper, we discuss the equitable coloring of well known graph families of central graph, middle graph and total graph. We obtain the equitable chromatic number for the above said graph families.